# SDR RAIA961128

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 866
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Packs
- Part number: 311701
- Condition: Discharged
- Location: Bs 130/452
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAT - CABIN EMERGENCY LIGHTS ARE INOP.  MAINTENANCE REPLACED FOUR EMERGENCY LIGHT BATTERY PACKS AT STATION 130 AND STATION 452.  (M)
